M Adil Khan
M Adil Khan
Peshawar University
Verified email at uop.edu.pk
Title
Cited by
Cited by
Year
Inequalities for α-fractional differentiable functions
YM Chu, MA Khan, T Ali, SS Dragomir
Journal of Inequalities and Applications 2017 (1), 1-12, 2017
1062017
Hermite-Hadamard inequality for fractional integrals via eta-convex functions
T Ali, MA Khan, Y Khurshidi
Acta mathematica universitatis comenianae 86 (1), 153-164, 2017
852017
Some new inequalities of Hermite-Hadamard type for s-convex functions with applications
MA Khan, Y Chu, TU Khan, J Khan
Open Mathematics 15 (1), 1414-1430, 2017
822017
Generalizations of Hermite-Hadamard type inequalities for MT-convex functions
YM Chu, MA Khan, TU Khan, T Ali
J. Nonlinear Sci. Appl 9 (5), 4305-4316, 2016
762016
Generalization of Hermite-Hadamard type inequalities via conformable fractional integrals
M Adil Khan, Y Khurshid, TS Du, YM Chu
Journal of Function Spaces 2018, 2018
642018
Conformable fractional integrals versions of Hermite-Hadamard inequalities and their generalizations
M Adil Khan, YM Chu, A Kashuri, R Liko, G Ali
Journal of Function Spaces 2018, 2018
642018
Ostrowski type inequalities involving conformable fractional integrals
MA Khan, S Begum, Y Khurshid, YM Chu
Journal of inequalities and applications 2018 (1), 1-14, 2018
582018
A note on generalized convex functions
SZ Ullah, MA Khan, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-10, 2019
54*2019
Hermite–Hadamard type inequalities for fractional integrals via Green’s function
MA Khan, A Iqbal, M Suleman, YM Chu
Journal of inequalities and applications 2018 (1), 161, 2018
542018
Inequalities for three times differentiable functions
MA Khan, Y Khurshid, T Ali, N Rehman
J. Math., Punjab Univ 48 (2), 35-48, 2016
532016
Hermite–Hadamard type inequalities for conformable fractional integrals
MA Khan, T Ali, SS Dragomir, MZ Sarikaya
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
522018
Integral inequalities involving strongly convex functions
YQ Song, M Adil Khan, S Zaheer Ullah, YM Chu
Journal of Function Spaces 2018, 2018
502018
Hermite-Hadamard-Fejér inequalities for conformable fractional integrals via preinvex functions
Y Khurshid, M Adil Khan, YM Chu, ZA Khan
Journal of Function Spaces 2019, 2019
492019
Obstructive sleep apnea and stroke
AM Das, M Khan
Expert review of cardiovascular therapy 10 (4), 525-535, 2012
452012
Association of Jensen’s inequality for s-convex function with Csiszár divergence
MA Khan, M Hanif, ZAH Khan, K Ahmad, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-14, 2019
442019
HERMITE-HADAMARD TYPE FRACTIONAL INTEGRAL
MA KHAN, YUM CHU, A KASHURI, R LIKO
Journal of Computational Analysis and Applications, 1487, 2019
412019
HERMITE-HADAMARD TYPE FRACTIONAL INTEGRAL
MA KHAN, YUM CHU, A KASHURI, R LIKO
Journal of Computational Analysis and Applications, 1487, 2019
412019
Generalized conformable fractional operators
TU Khan, MA Khan
Journal of Computational and Applied Mathematics 346, 378-389, 2019
382019
Integral majorization type inequalities for the functions in the sense of strong convexity
S Zaheer Ullah, MA Khan, ZA Khan, YM Chu
Journal of Function Spaces 2019, 2019
362019
Quantum Hermite–Hadamard inequality by means of a Green function
MA Khan, N Mohammad, ER Nwaeze, YM Chu
Advances in Difference Equations 2020 (1), 1-20, 2020
352020
The system can't perform the operation now. Try again later.
Articles 1–20